Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is chemical peeling an effective treatment for acne marks ?

hi sir, i m himani gupta 24 years having pimple marks on my face .so my dermatologist give me chemical peeling treatment for that and also for enhancing facial color and after second sitting i got some dark spot on my he give me hyclean for that before 3 days. i m so scared about my face.please tell me that this is right treatment or not.please suggest.
Asked On : Fri, 13 Apr 2012
Answers:  3 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi Himani,
Do not worry. You have made correct decision by opting chemical peeling.
Chemical peeling is done when topical drugs are no longer effective.
However, sometimes redness or scarring do occur after setting but it will go off over period of time.
But after chemical peel, you should take some care as follow.
1] Stay out of sun.
2] Moisturize the skin with moisturizer that contains sunscreen with minimum SPF-15.

The doctor might advise use of Retin-A depending on the skin condition before the next chemical peel.
Take care.
Best regards,
Dr. Neelam.
Answered: Fri, 13 Apr 2012
I find this answer helpful
General & Family Physician Dr. Ashwini Kolur's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Chemical peels are acid chemical solutions used to improve and smooth the texture of the facial skin by removing its damaged outer layers.

Chemical peels normally work by burning off the outer layer of the skin and exposing the inner layers that are free of scars.

Depending upon the type of chemical peel, a reaction similar to sunburn occurs following the procedure. Peeling usually involves redness, followed by scaling that ends within three to seven days. Peeling can be repeated if the desired effects are not obtained.

Scaring occurs in some individual and for this reason only the dermatologist have prescribed you Hyclean, depigmentation cream.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Fri, 13 Apr 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear Gupta..,
Thanks for choosing HCM..,
If PIMPLE MARKS not responding to medical treatment ..,
Then go for...beat option is... CHEMICAL PEEL.,
It can be performed in a doctor's clinic., as an outpatient procedure.
The procedure is...
The skin is thoroughly cleansed with an agent that removes excess oils..,
and the eyes and hair are protected...,
One or more chemical solutions, such as glycolic acid, trichloroacetic acid...,
salicylic acid, lactic acid or carbolic acid (phenol), are applied to small areas on the skin. ..,
These applications produce a controlled wound, enabling new, regenerated skin..,
Here good skill and timely advise is essential..,
But some instructions must be follow..,
1) Use of SUNSCREEN LOTION is mandatory..,
SPF..50 is advisable after chemical peeling..,
2) night times use EVION with moisturizing gel..,
3) Tab DERANTOX ...curatio company...daily for 30 dys.,
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor